# SDR DALA2015061203825

- Difficulty date: June 11, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 760-778
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER ON OTBD FUSELAGE SKIN BETWEEN BS 760 - 778 AND LONGERON 27 - 28 RT.  DOUBLER WAS REPLACED IAW ER/A 331081-14, REV A AND SRM 51-30-2 AND 51-30-5.
